Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Double Exponential Distribution: Using Calculus to Find a Maximum Likelihood Estimator

Robert M. Norton
The American Statistician
Vol. 38, No. 2 (May, 1984), pp. 135-136
DOI: 10.2307/2683252
Stable URL: http://www.jstor.org/stable/2683252
Page Count: 2
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136